Hi! Well, that abnormal bleeding could be a residual of the plan B. Women have more bleeding than normal, spotting, absence of period on plan b and it normally lasts about 2 to 3 months. Pretty common! Plan B is a big dose of hormones. This is how it works to upset your chance to get pregnant. But then those hormones have to wash out of your system. I would guess your spotting and no real period is the plan B. Did you take it 72 hours from when you had intercourse? If you wonder if you are pregnant, you can get a positive pregnancy test at 2.5 weeks after the sex you had. But sincerely, this sounds like the pattern we hear a lot about after taking Plan B.
I agree with specialmom. I'd also like to add that it would be a really good idea to get onto the pill or to get an IUD; Plan B is meant to be used only in an emergency.
Hi my lady , despite that hormonal treatement may cause bleeding you have to exclude pregnancy first